# SDR SWAA073604

- Difficulty date: July 21, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 53,521 hours, 47,664 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV CHECK, FOUND LEFT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REPAIRED FLAP ASSY PER SRM.
